# SDR 96FDEA01275

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Part number: 65207282
- Condition: Cracked
- Location: Bs 1057.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0321, 037 CORROSION (C53-113-01) AND CRACK AT PREVIOUS REPAIR FRAME AT BS 1057.5 RBL.  *S/D*  REMOVED AND REPLACED 1057.6 MAIN FRAME RT SIDE, PER FEDEX SRM 53-10-2 AND BOEING DRAWING 65-20728.
